| Catalog Number |
481440050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the impactor tip broke when impacting the liner.No additional information could be provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.Impactor tip broke when impacting the liner.The product was not returned to depuy synthes, however photos were provided for review.See attachment img_7714.Png, img_7715.Png, img_7716.Png.The photo investigation revealed that the emsys lnr imp tip 40 is broken in multiple pieces.All fracture features observed are consistent with overload fracture.The fracture initiated and progressed due to overload, whereby a load was applied exceeding the ultimate strength of the material.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the emsys lnr imp tip 40 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: impactor tip broke when impacting the liner.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the emsys lnr imp tip was broken around the threaded section.Broken fragments were not returned for evaluation.All fracture features observed are consistent with overload fracture.The fracture initiated and progressed due to overload, whereby a load was applied exceeding the ultimate strength of the material.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the emsys lnr imp tip 40 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: impactor tip broke when impacting the liner.The product was not returned to depuy synthes; however photos were provided for review.See attachment (b)(4).The photo investigation revealed that the emsys lnr imp tip 40 is broken in multiple pieces.All fracture features observed are consistent with overload fracture.The fracture initiated and progressed due to overload, whereby a load was applied exceeding the ultimate strength of the material.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the emsys lnr imp tip 40 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d9.